Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 3.

Article

Common, Alan K. and Musette, M. (1997) Two discretisations of the Ermakov-Pinney equation. Physics Letters A, 235 (6). pp. 574-580. ISSN 0375-9601. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Common, Alan K. and Hessameddini, E. and Musette, M. (1996) The Pinney equation and its discretization. Journal of Physics A: Mathematical and General, 29 (19). pp. 6343-6352. ISSN 0305-4470. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Conference or workshop item

Common, Alan K. and Musette, M. (2000) The Symplectic Matrix Riccati System and a discrete form of an equation of the Chazy XII classification. In: 2nd Brussels Meeting on Integrability and Chaos in Discrete Systems, Brussels, Belgium. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Mon May 25 19:50:04 2015 BST.